# SDR RYN2003F00001

- Difficulty date: December 27, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- Engine: Pwa JT8D1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT B CHECK, CRACK FOUND ON FORWARD AND AFT SIDES OF FUSELAGE INTERIOR, LT FRAME AT BS 680 ATTACHMENT TO SKIN LOWER SILL BEAM.
